# SDR ALG2002F00008

- Difficulty date: February 25, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Part serial: 22130
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, FOUND BAGGAGE COMPARTMENT SMOKE DETECTOR FAILED TEST.
